webinar register page

Webinar banner
Rising to the Challenges of Managing COVID-19
Central Sterilising Club - Virtual Study Day

Registration from 9am to start at 9:20.

09:20 Introduction from the CSC Chair

Session 1
09:25 Survival and transmission of COVID-19
Chair: Val O’Brien

09:30-09:45 Mark Garvey - Environmental and medical device decontamination – the new challenges

09:45-10:00 Cath Noakes - Droplet vs aerosol transmission of Covid-19

10:00-10:15 Jennie Wilson -General principles of transmission and infection prevention and control – how the science evolved

Questions 15 mins until 10:30

Comfort Break 10 mins

Session 2
10:40 Human factors, guidance and communications
Chair: Jimmy Walker

10:45-11:00 Colin Brown - PHE guidance: what went well and what lessons were learned

11:00-11:15 Karen Tweed -Dealing with new guidance on reprocessing of single use PPE

11:15-11:30 Brian Crook - Practicalities of reprocessing single use PPE and lessons learned for the future.

Questions 15 min until 11:45

Comfort Break 10 mins

Session 3
11:55 Estates and Facilities Challenges during COVID-19
Chair: John Prendergast

12:00-12:15 David Francis - Maintaining and Improving Hospital Services in Response to COVID-19

12:15-12:30 Clive Morgan - The Dragon’s Heart Hospital: creating a surge hospital in Cardiff City Centre
12:30-12:45 Jim Tinsdeall - Two plans, two outcomes!

Questions until 13:00 & meeting close

Meeting Close 13.00

The virtual study day is free to attend.
A fee will be applied for ProDental CPD PAYG members who wish to claim a CPD certificate. CPD and access to the recorded webinar is FREE to subscribers.

Remember if you subscribe you get access to everything for a one off annual fee - from £36!

Oct 8, 2020 09:00 AM in London

Webinar logo
Webinar is over, you cannot register now. If you have any questions, please contact Webinar host: Robert Dyas.